# SDR GTIA2024062438197

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 17,093 hours, 7,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit / Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMELL IN COCKPIT DURING DESCENT FROM FL 230 TO 10,000FT VARIED INTENSITY SOME TIMES STRONGER SOMETIMES WEAKER-PERFOMED OPERATIONAL TEST OF PACK 1 AND 2 FOUND NO ISSUES OR SMELL IN COCKPIT OR CABIN IAW AMM 21-53-00
